Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Irregular differential systems of order two and the related expansion problems


Author: M. H. Stone
Journal: Trans. Amer. Math. Soc. 29 (1927), 23-53
MSC: Primary 34B05; Secondary 34L10
MathSciNet review: 1501375
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34B05, 34L10

Retrieve articles in all journals with MSC: 34B05, 34L10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1927-1501375-2
Article copyright: © Copyright 1927 American Mathematical Society